# SDR DXTA2024112201221

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 3,186 hours, 1,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Sequence
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PAX DOOR OUT HNDL AMBER CAS: UNABLE TO LATCH MAIN CABIN DOOR. PAX DOOR OUT HANDLE EICAS INSPECTED AND FOUND DOOR LATCH MECHANISM TO BE OUT OF SEQUENCE. LUBRICATED DOOR LATCH MECHANISM AND COMPONENTS. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
